MathSciNet Relay Station
MathSciNet bibliographic data
MR829632 (87f:11047) 11J68 (11J82)
Easton, David Effective irrationality measures for certain algebraic numbers. Math. Comp. 46 (1986), no. 174, 613–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement